MathSciNet Relay Station
MathSciNet bibliographic data
MR523273 34A20
Gromak, V. I. Single-parameter families of solutions of Painlevé equations. (Russian) Differentsialʹnye Uravneniya 14 (1978), no. 12, 2131–2135, 2298.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement